# SDR ASAA2018121627419

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,546 hours, 11,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRIMARY PLENUM DAMAGE WHILE PERFORMING HEAT EXCHANGER WASH. GROUNDED - YES. REMOVED AND REPLACED RT PRIMARY HEAT EXCHANGER PLENUM DIFFUSER ASSY IAW AMM 21-51-03. LEAK AND OPS CKS GOOD.
